UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Multiple Dirac nodal lines in an in-plane anisotropic semimetal Journal article
Physical Review B, 2021,Volume: 104,Issue: 11
Authors:  Hao, Zhanyang;  Chen, Weizhao;  Wang, Yuan;  Li, Jiayu;  Ma, Xiao Ming;  Hao, Yu Jie;  Lu, Ruie;  Shen, Zecheng;  Jiang, Zhicheng;  Liu, Wanling;  Jiang, Qi;  Yang, Yichen;  Lei, Xiao;  Wang, Le;  Fu, Ying;  Zhou, Liang;  Huang, Lianglong;  Liu, Zhengtai;  Ye, Mao;  Shen, Dawei;  Mei, Jiawei;  He, Hongtao;  Liu, Cai;  Deng, Ke;  Liu, Chang;  Liu, Qihang;  Chen, Chaoyu
Favorite |  | TC[WOS]:1 TC[Scopus]:1 | Submit date:2021/12/08